# SDR DLL13970397

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Unlatched
- Location: Nlg
- Part time: 37,172 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION WHEN GEAR LEVER RAISED NOTICED NOSE GEAR RED DOOR LIGHT AND RED INTRANSIT LIGHT ON.  LIGHT REMAINED ON AFTER GEAR RETRACTION.  LEFT NOSE GEAR DOOR WAS FOUND HANGING DOWN.  RELATCHED DOOR, SECURED OK.
